Gap inequalities for non-convex mixed-integer quadratic programs

Galli, Laura and Kaparis, Konstantinos and Letchford, A N (2011) Gap inequalities for non-convex mixed-integer quadratic programs. Operations Research Letters, 39 (5). pp. 297-300. ISSN 0167-6377

Full text not available from this repository.

Abstract

Laurent and Poljak introduced a very general class of valid linear inequalities, called gap inequalities, for the max-cut problem. We show that an analogous class of inequalities can be defined for general non-convex mixed-integer quadratic programs. These inequalities dominate some inequalities arising from a natural semidefinite relaxation.

Item Type:
Journal Article
Journal or Publication Title:
Operations Research Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
49607
Deposited By:
Deposited On:
07 Sep 2011 14:13
Refereed?:
Yes
Published?:
Published
Last Modified:
22 Jan 2020 06:04